+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    strawberry swing's Avatar
    strawberry swing is offline not so patiently waiting for the 1st of july!
    Join Date
    Aug 2011
    Posts
    575
    Thanks
    311
    Thanked
    104
    Reviews
    0
    Achievements:Topaz Star - 500 posts

    Default bad day on meds, is it normal?

    I was diagnosed with pnd 3 weeks ago, and have been taking Zoloft since. I was feeling really good up until today.

    all those thought and feelings I was having before are back. I hate it.

    is it normal to still have bad days ON meds?

    hhanks

  2. #2
    Join Date
    Nov 2011
    Location
    Mid north coast NSW
    Posts
    567
    Thanks
    256
    Thanked
    111
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    The same thing happened to me (I'm on effexor) I was feeling great for weeks & then all of a sudden i was back to feeling like I had before I went on medication My doctor increased my dose & after a week I felt better than ever & that was months ago & so far so good - but even now I still have bad days which is normal apparently - I think it's just about finding the right dose for you

    Hope your feeling better soon

  3. The Following User Says Thank You to loumia For This Useful Post:

    strawberry swing  (10-05-2013)

  4. #3
    Gothel's Avatar
    Gothel is offline Skip the drama, stay with Mama!
    Join Date
    Apr 2007
    Location
    Stressame Street
    Posts
    6,515
    Thanks
    2,368
    Thanked
    2,113
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Yes it can take a while to find the right dose. I've been taking Zoloft for 2 months now. I've booked an appointment with the gp for next week cos I feel I've plateaued a bit. I felt much better for a few weeks but I'm sliding back a bit now, not as bad as I was but not as good as I would like to be. I have heard others say exactly what you have said, that's it's a complete reversal. My gp told me to watch for it, she said it takes a while for the neurotransmitters to come up to normal levels. I would say go back to your gp and have a chat, good luck!

  5. The Following User Says Thank You to Gothel For This Useful Post:

    strawberry swing  (10-05-2013)

  6. #4
    Eko's Avatar
    Eko is offline Acrobatic Dominatrix.
    Winner 2012 - Most Politically Correct Member
    Join Date
    Oct 2011
    Posts
    2,837
    Thanks
    1,083
    Thanked
    1,427
    Reviews
    10
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Yep. DH is currently on ADs (obviously not for PND though lol) but some days are good and some days are bad. It can take time for them to build up in your system and sometimes you just plain have to get your doc to check out your levels and make sure that you're on the right amount.

  7. The Following User Says Thank You to Eko For This Useful Post:

    strawberry swing  (10-05-2013)

  8. #5
    strawberry swing's Avatar
    strawberry swing is offline not so patiently waiting for the 1st of july!
    Join Date
    Aug 2011
    Posts
    575
    Thanks
    311
    Thanked
    104
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    thank you all so much for your replies.

    I have an appointment with my gp on Monday to review how I'm going which was booked after my dx, but after having 2 panic attacks in my kitchen I thought it was a but strange, especially because I've been feeling so good.

    hugs to those with pnd too. and eko, sorry to hear about your dh x

  9. #6
    Join Date
    Jul 2010
    Location
    Australia
    Posts
    11,100
    Thanks
    7,257
    Thanked
    5,872
    Reviews
    11
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    Busiest Member of the Week - week ended 29/5/15Busiest Member of the WeekBusiest Member of the Week100 Posts in a week
    It usually takes a few weeks for antidepressants to start working. In my experience with Zoloft, I got much worse, not better. If you feel that you are still having depressive/ suicidal thoughts you should go back to the doctor as they may need to adjust the dose or try a different medication. Hope you feel better soon xx


 

Similar Threads

  1. Getting meds in to a newborn - HELP!
    By Pesca77 in forum General Parenting Tips, Advice & Chat
    Replies: 23
    Last Post: 10-05-2013, 18:47
  2. What should I expect from all the meds?
    By Fortitude in forum IVF
    Replies: 89
    Last Post: 22-05-2012, 12:38

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
christmas gift guidesee all Red Stocking
Mother and Baby Shop
Save $$$ during our Christmas Sale Mother and Baby Shop
Great prices on Schoenhut kids pianos, toys, baby clothing as well as big brands like Pigeon, NUK, Cherub Baby and many more. Sale starts on 1 November 2016 and ends on the 27 December 2016. Hurry! Place your order today!
sales & new stuffsee all
Bub Hub Sales Listing
HAVING A SALE? Let parents know about it with a Bub Hub Sales listing. Listings are featured on our well trafficked Sales Page + selected randomly to appear on EVERY page
featured supporter
KindyROO
KindyROO offers activities for babies & toddlers in a fun learning centre, focussing on developmental education. Classes are available at three Brisbane and two Gold Coast locations. Enrol today & help your child to reach their full potential. Visit the website to find out more.
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!